# SDR CALA2020091501108

- Difficulty date: September 15, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N69824
- Make and model: Boeing 737924ER
- Aircraft serial: 42179
- Aircraft time: 22,048 hours, 7,918 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C WILL NOT PRESSURIZE IN AUTO/MANUAL.  REMOVED CHECK VALVE, REF MM 21-21-01-000-804-002, PARTS AND HARWARE IN AREA.  ADD EMP:U353062 PARTS RECEIVED.  TETR 1930.  REPLACED CHECK VALVE, PER AMM 21-21-01-000-804-002-2.  OPS CHECKS GOOD WITH NO LEAKS NOTED.
